# SDR CHQA200700010

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 7,799 hours, 6,093 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 403039205D
- Condition: Broken
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 6218 - CVG-CMH - ON DESCENT INTO CMH, RECEIVED NR 2 ENGINE BLEED LEAK.  SHUT OFF ENGINE PER QRH.  INTERMITTENTLY IN AND OUT OF ICING CONDITIONS, SHUTTING OFF THE BLEED CAUSED THE WING ANTI-ICE TO FAIL.  DECLARED AN EMERGENCY.  MAINTENANCE FOUND LEAK AT JOINT S0237.  REMOVED AND REPLACED BROKEN O-RING IAW MM 36-11-05.  OPS CHECK GOOD.
